Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 63, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 14, 2025, 5:16 AM CDT for Pushmataha County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2025, 5:16 AM CDT (10:16 UTC)
- Expired
- Jul 14, 2025, 8:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 161 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
603
WGUS54 KTSA 141016
FFWTSA
OKC127-141330-
/O.NEW.KTSA.FF.W.0063.250714T1016Z-250714T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
516 AM CDT Mon Jul 14 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Pushmataha County in southeastern Oklahoma...
* Until 830 AM CDT.
* At 516 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Antlers... Kellond...
Kosoma... Moyers...
Dela... Finley...
Darwin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3425 9537 3416 9553 3416 9578 3419 9578
3425 9578 3432 9578 3440 9563 3436 9533
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
466
WGUS74 KTSA 141327
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
827 AM CDT Mon Jul 14 2025
OKC127-141337-
/O.EXP.KTSA.FF.W.0063.000000T0000Z-250714T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha OK-
827 AM CDT Mon Jul 14 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 830 AM CDT THIS MORNING FOR
SOUTHWESTERN PUSHMATAHA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3425 9537 3416 9553 3416 9578 3419 9578
3425 9578 3432 9578 3440 9563 3436 9533
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 12:07 AM CDT, 5 hours 9 minutes earlier. Its key messages:
- Issued at 1159 PM CDT Sun Jul 13 2025
- Scattered showers and thunderstorms probable (20-60% chance) again today; best chances across southeast Oklahoma and western Arkansas. Potential for locally heavy rainfall possible.
- Rain/storm chances become more spotty and diurnally driven by Tuesday, with the best coverage shifting to the northeast of the area.
- A weak front approaching the area from the north will bring chances for storms for far northeast Oklahoma and far northwest Arkansas Thursday into Thursday night.
- Precipitation chances drop off and temperatures increase by the end of the week as ridging tries to build in aloft.
Area forecast discussion, Jul 14, 12:07 AM CDT, 5 hours 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1207 AM CDT Mon Jul 14 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... Issued at 1159 PM CDT Sun Jul 13 2025 - Scattered showers and thunderstorms probable (20-60% chance) again today; best chances across southeast Oklahoma and western Arkansas. Potential for locally heavy rainfall possible. - Rain/storm chances become more spotty and diurnally driven by Tuesday, with the best coverage shifting to the northeast of the area. - A weak front approaching the area from the north will bring chances for storms for far northeast Oklahoma and far northwest Arkansas Thursday into Thursday night. - Precipitation chances drop off and temperatures increase by the end of the week as ridging tries to build in aloft. && .SHORT TERM... (Through Monday) Issued at 1159 PM CDT Sun Jul 13 2025 Latest satellite imagery shows a mid/upper-level shortwave trough/MCV continuing to shift eastward over southwest MO/northwest AR. Another MCV was observed via satellite, just southwest of the DFW metro, drifting northeastward. This MCV is expected to drift across northeast TX and along the Red River overnight tonight (and eventually over western AR later in the day) and will likely result in additional shower/thunderstorm activity near the Red River after midnight and through the early morning hours this morning. Weak troughing/lower heights will remain present over the forecast area today, courtesy of the MCV lifting northeast out of Texas, sandwiched between two upper-level highs centered over the southern CA coast and northern Gulf coast. At the surface, a weak and ill- defined stationary frontal boundary will meander near the I-44 corridor through the daytime. Isolated to scattered showers and thunderstorms are expected to develop again once daytime heating gets going. Best chances (30-60%) should remain along and south of I- 44, where the best moisture and highest PWATs (1.75-2.00 inches) remain present. Not really anticipating much in the way of severe storms at this time, though a few may potentially become strong. But if storms are able to cluster and/or train, heavy rainfall will become likely and may lead to flooding/flash flooding. It's worth noting that the overall flooding potential should be isolated and localized, if the potential arises, and widespread flooding/flash flooding is not expected. Otherwise, another unseasonably cool mid- July day, albeit slightly warmer than yesterday, underneath a mixture of sun and clouds is expected across eastern OK and northwest AR, with afternoon highs reaching the mid-upper 80s. Lastly, patchy fog may develop a few hours before sunrise this morning, specifically across northeast OK and northwest AR. Widespread dense fog isn't anticipated at this time. Any fog that develops will lift and erode by mid-morning. Mejia && .LONG TERM... (Monday Night through Sunday) Issued at 1159 PM CDT Sun Jul 13 2025 Precipitation chances will continue to decrease and shift eastward beginning tonight and on Tuesday as mid/upper-level ridging from the Gulf begins to retrograde over the Southern Plains and the deep moisture axis shifts eastward. Cannot completely rule out a few spotty showers/storms (20-30% chance) south and and east of I-44 during the daytime Tuesday, but most locations should remain dry. A weak cold front will approach the area sometime on Thursday, which models have slowed down over the past few runs. The front will likely stall north of the forecast area sometime on Friday. Showers and thunderstorms are expected to form ahead of the frontal boundary and may impact northern portions of the CWA Thursday into Thursday night. Better details will come in later forecast updates. The aforementioned mid/upper-level ridge will shift westward over the Plains late in the week and into the upcoming weekend, substantially decreasing precipitation chances and increasing temperatures. Overall, temperatures will gradually increase each day through the long-term, with unseasonably warm temperatures expected by Thursday or Friday. Mejia && .AVIATION... (06Z TAFS) Issued at 1159 PM CDT Sun Jul 13 2025 Most areas will remain dry overnight, with just a few showers ongoing near KFSM. A few spotty showers will remain possible anywhere overnight, but focusing in southeast OK and northwest AR. Elsewhere, clearing skies will allow for patchy fog formation. Added tempo groups to several TAF sites with reduced visibility towards dawn. A weak storm system will redevelop ceilings for most areas in the 3-4 kft layer during the day Monday, with showers and storms for southeast OK and northwest AR once again. The main impacts will be brief heavy rain, lightning, and locally gusty winds. Skies will clear for all areas by late evening. Winds will be light and variable through the period away from storms. && .PRELIMINARY POINT TEMPS/POPS... TUL 85 71 88 72 / 20 20 10 10 FSM 86 73 86 73 / 30 50 50 30 MLC 85 70 86 72 / 40 30 40 20 BVO 88 67 88 69 / 30 20 10 0 FYV 83 68 83 69 / 40 30 40 20 BYV 83 68 83 69 / 50 30 50 20 MKO 84 70 85 71 / 20 20 30 10 MIO 83 68 86 70 / 60 20 20 10 F10 84 69 86 71 / 10 20 20 10 HHW 85 70 86 71 / 50 40 40 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...67 LONG TERM....67 AVIATION...06
Hazardous weather outlook, Jul 14, 4:24 AM CDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 424 AM CDT Mon Jul 14 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-142330- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 424 AM CDT Mon Jul 14 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Southeast OK and northwest AR. ONSET...Ongoing. POOR VISIBILITY. RISK...Limited. AREA...Areawide. ONSET...Ongoing. DISCUSSION... Scattered showers and isolated thunderstorms will continue to move across southeast OK and northwest Arkansas through the day today, though coverage will lower by this evening. A few of the storms may produce areas of heavy rainfall, but severe weather is not expected. Where skies have cleared patchy fog has developed this morning. Areas of minor patchy fog will continue until sunrise. Temperatures today will remain below normal. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential. WEDNESDAY TO SATURDAY...Thunderstorm Potential...Dangerous Heat Potential. SUNDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... A few additional showers and thunderstorms will continue each day through Saturday. Overall coverage and intensity is expected to be minimal, and some areas may not see any precipitation during this next week. Initially below normal temperatures will climb above normal by mid week, with dangerous heat potential. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:26 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 3 hr |
| Jul 13, 8:44 PM CDT | Flash Flood Warning | TSA | Latimer | 3 hr |
| Jul 14, 4:55 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
| Jul 14, 5:52 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
| Jul 14, 9:18 AM CDT | Flood Watch | TSA | Adair, Choctaw, Haskell, Latimer, Pushmataha | 23 hr |
| Jul 14, 3:51 PM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 3 hr |
| Jul 14, 4:13 PM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jul 14, 6:29 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.